| Model Number |
NKV-330 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Event or Problem Description
It was reported that the nkv-330 ventilator blower was making a loud, persistent 'chattering' noise during the expiratory phase of ventilation.The ventilator continued ventilating the patient, and the patient was placed on another ventilator.There was no patient harm or injury.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.